# SDR ABXA000074

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Arm
- Part number: 39552502
- Condition: Bent
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, RIGHT GEAR UNSAFE LIGHT AND GEAR DOOR OPEN LIGHT REMAINED ON.  RECYCLED GEAR, SAME INDICATIONS.  FOUND MLG INBOARD DOOR SEQUENCE ARM BROKEN, TORQUE TUBE SHEAR RIVETS SHEARED AND LINK BENT.  REPLACED ARM, TORQUE TUBE AT LINK.  RETRACTION AND EXTENSION OPS CHECKED GOOD.
